標題: Guidance characteristics of two-dimensionally periodic impedance surface
作者: Hwang, RB
Peng, ST
友訊交大聯合研發中心
D Link NCTU Joint Res Ctr
關鍵字: bandgap;stopband;surface wave;two-dimensional periodic impedance surface;two-dimensional periodic structures
公開日期: 1-Dec-1999
摘要: In this paper, we present an exact formulation for the three-dimensional boundary-value problem of waveguiding by a two-dimensional periodic impedance surface in a uniform medium. The dispersion characteristics of such a structure are rigorously analyzed in terms of the complete set of both TE- and TM-polarized plane waves in the uniform medium. The results are systematically expressed in the form of the Brillouin diagram; thereby, in comparison to the one-dimensional case, a host of new and interesting phenomena are identified and physically explained.
URI: http://dx.doi.org/10.1109/22.808999
http://hdl.handle.net/11536/30936
ISSN: 0018-9480
DOI: 10.1109/22.808999
期刊: IEEE TRANSACTIONS ON MICROWAVE THEORY AND TECHNIQUES
Volume: 47
Issue: 12
起始頁: 2503
結束頁: 2511
Appears in Collections:Conferences Paper


Files in This Item:

  1. 000084204800044.pdf